# SDR UF6A950306

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: M300D4A
- Condition: Failed
- Location: Tl Flap
- Part time: 8,500 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 5008 - AZO - FLAPS WOULD NOT MOVE FROM ZERO POSITION.  MAINTENANCE REPLACED FLAP RELAY 'CG19'.  (W)
